# SDR CALA2024122701681

- Difficulty date: December 25, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 65,047 hours, 28,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL CHECK OF EPSU BATTERIES, MESSAGES "EPSU BATTERY EMER R" AND "EPSU BATTERY AFT L" PRESENT. REMOVED AND REPLACED RIGHT EPSU BATTERY AND AFT LEFT EPSU BATTERY REF 33-51-38. OPS CHECK GOOD, MESSAGES DID NOT RETURN.
